Translator Disclaimer
2002 Homfly polynomials of generalized Hopf links
Hugh R Morton, Richard J Hadji
Algebr. Geom. Topol. 2(1): 11-32 (2002). DOI: 10.2140/agt.2002.2.11

Abstract

Following the recent work by T-H Chan in [HOMFLY polynomial of somegeneralized Hopf links, J. Knot Theory Ramif. 9 (2000) 865–883] on reverse string parallels of the Hopf link we give an alternative approach to finding the Homfly polynomials of these links, based on the Homfly skein of the annulus. We establish that two natural skein maps have distinct eigenvalues, answering a question raised by Chan, and use this result to calculate the Homfly polynomial of some more general reverse string satellites of the Hopf link.

Citation

Download Citation

Hugh R Morton. Richard J Hadji. "Homfly polynomials of generalized Hopf links." Algebr. Geom. Topol. 2 (1) 11 - 32, 2002. https://doi.org/10.2140/agt.2002.2.11

Information

Received: 25 June 2001; Revised: 11 January 2002; Accepted: 11 January 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1002.57014
MathSciNet: MR1885213
Digital Object Identifier: 10.2140/agt.2002.2.11

Subjects:
Primary: 57M25

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.2 • No. 1 • 2002
MSP
Back to Top